Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamotrigine Rash Warning Bob

Posted by Chris A. on April 3, 2002, at 0:43:02

In reply to Lamotrigine Rash Warning, posted by Bob on April 3, 2002, at 0:38:03

No weight gain here. I stuck with Lamictal despite some minor rashes (careful watching) and am glad I did because it's been the most effective med for me over the long haul.

Blessings,

Chris A.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chris A. thread:101605
URL: http://www.dr-bob.org/babble/20020402/msgs/101607.html